# SDR ASAA2016040116210

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 34,872 hours, 10,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY EGRESS LIGHT INOPERATIVE.  ACFT GROUNDED. RELAMPED L1 EMERGENCY LIGHT. OPS CHECK GOOD IAW AMM 33-51-04-960-801.
